| Model Number |
S74 GO GO SPORT 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Alleges falling off scooter causing injuries.Alleges holding legs to the side with no lap belt since customer states it is uncomfortable putting feet up on wheel fenders.
Additional Manufacturer Narrative
The device was returned and evaluated.Operator error.
Event or Problem Description